# SDR AT0000241

- Difficulty date: May 2, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP OF VERTICAL STAB PANEL DEEPLY GOUGED ALONG AFT LEFT SIDE, 2 EACH.  REMOVED AND REPLACED SKIN IAW TIMCO SERVICE ORDER 151015-36905.
